# SDR AALA2020031989029

- Difficulty date: March 4, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 18,811 hours, 7,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CABIN INTERCOSTAL BETWEEN BS 328 AND BS 344 AT LBL 42. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
